Generalized Realizability for Extensions of the Language of Arithmeticстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 13 ноября 2019 г.

Работа с статьей


[1] Konovalov A. Y. Generalized realizability for extensions of the language of arithmetic // Moscow University Mathematics Bulletin. — 2019. — Vol. 74, no. 4. — P. 167–170. Let L be an extension of the language of arithmetic, F be a class of number-theoretical functions. A notion of the V-realizability for L-formulas is defined in such a way that indexes of functions in V are used for interpreting the implication and the universal quantifier. It is proved that the semantics for L based on the V-realizability coincides with the classic semantics if and only if V contains all L-definable functions. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть